# SDR QMLA2016100316114

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- Aircraft time: 11,167 hours, 44,694 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILLUMINATED.
